Hail, Fisher
- When
- July 9, 4:28 PM CST
- Where
- Fisher County, 4 mi E of Hobbs
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.783, -100.533
3 thunderstorm wind, 2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before the first event at Jul 9, 1:50 PM CST, 2 hours 38 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 250 PM CDT SAT JUL 9 2005 .SHORT TERM... LATEST SATELLITE IMAGERY INDICATES PARTLY CLOUDY SKIES DOMINATE WEST CENTRAL TEXAS THIS AFTERNOON. LAST HOUR...SURFACE TEMPERATURES ACROSS WEST CENTRAL TEXAS ARE IN THE 90 TO 93 RANGE ...A DEGREE OR TWO COOLER THAN THIS TIME YESTERDAY. MODELS CONTINUE THIS PATTERN FOR THE NEXT 24 TO 48 HOURS. BY MONDAY AFTERNOON...THE UPPER-LEVEL RIDGE WILL BE CENTERED NEAR THE FOUR CORNERS AREA OF THE DESERT SOUTHWEST. THIS GRADUAL SHIFT WILL TRANSITION THE UPPER-LEVEL FLOW OVER WEST CENTRAL TEXAS FROM NORTHWEST TO NORTH INTO MORE DOMINATE NORTHEAST FLOW. THIS SHIFT...ALONG WITH WHAT REMAINS OF HURRICANE DENNIS...WILL LIKELY BRING MORE SUBSIDING AIR OVER WEST CENTRAL TEXAS. UNTIL THEN...WILL CONTINUE A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS OVER OUR WESTERN COUNTIES ONLY. WITH THE POTENTIAL FOR SLIGHTLY MORE CLOUD COVER OVER WEST CENTRAL TEXAS FOR THE NEXT FEW DAYS WILL GO WITH AFTERNOON HIGHS A DEGREE OR TWO BELOW MAV MOS. .LONG TERM... MODELS CONTINUE TO BUILD A VERY LARGE UPPER-LEVEL RIDGE AND SHIFT ITS CENTER FROM THE FOUR CORNERS AREA INTO THE CENTRAL ROCKIES BY NEXT FRIDAY. THIS WILL ENHANCE THE NORTHEAST FLOW ALOFT OVER WEST CENTRAL TEXAS AND FURTHER DECREASE RAIN CHANCES FOR WEST CENTRAL TEXAS. AFTERNOON HIGHS IN THE UPPER 90S TO AROUND 100 LOOK REASONABLE INTO THE START OF NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 72 95 73 96 / 10 10 10 10 SAN ANGELO 73 96 72 98 / 10 10 10 10 JUNCTION 72 96 71 96 / 10 10 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 23/HUBER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 235 PM CDT SAT JUL 9 2005 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-140- 154-155-168>170-101935- BROWN-CALLAHAN-COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION- JONES-KIMBLE-MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA- SCHLEICHER-SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN- 235 PM CDT SAT JUL 9 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL TEXAS. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEST OF A SWEETWATER... SAN ANGELO...SONORA LINE. THE MAIN THREATS WILL BE GUSTY WINDS TO 40 MPH...SMALL HAIL AND DANGEROUS LIGHTNING. ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS AGAIN SUNDAY AND SUNDAY EVENING WEST OF A SWEETWATER...SAN ANGELO...SONORA LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The Dyess AFB radar (KDYX), 123 km away, was scanning. The volume nearest the first event began at 22:26 UTC.
3 thunderstorm wind, 2 hail. Local standard time, as filed.
Mobile home had the roof blown off, power lines were downed, and tree limbs downed.
Mobile home received severe structural damage in the Grape Creek community.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5467329, 5467330, 5467331, 5467332, 5467333.